# SDR C1HA200395004

- Difficulty date: January 19, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 11 WILL NOT ILLUMINATE.  REMOVED & REPLACED PASS CABIN CEILING EMER LIGHT BATTERY PACK AT ROW 11 IN  REF 33-50-01 OPS CHECK OK
